# SDR COMA9630050

- Difficulty date: March 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N347CA
- Make and model: Saab SF340A
- Aircraft serial: 340A028
- System (JASC): 2910 · Hydraulic System, Main
- Part: Dump Valve
- Part number: 3268
- Condition: Leaking
- Location: Nlg
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

HYDRAULIC SYSTEM PUMP CYCLES EVERY 90 SECONDS.  REPLACED MAIN ACCUMULATOR DUMP VALVES.
